# SDR CHQ00058

- Difficulty date: December 5, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145199
- Aircraft time: 1,541 hours, 3,520 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

E1 FIRE DETECT FAIL ON EICAS.  REMOVED AND REPLACED E1 FIRE DET LOOP AND OPS CHECK GOOD.
